RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 1, Pages 138–141 (Mi tmf2762)  

Convergence of Feynman diagram expansions in the Ising model

N. M. Bogolyubov


Abstract: Estimates for vertex factors of the Feynman graphs in the Ising model are obtained. These estimates demonstrate the existence of some simple divergent subsequences of diagrams.

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:1, 88–90

Bibliographic databases:

Received: 28.04.1976

Citation: N. M. Bogolyubov, “Convergence of Feynman diagram expansions in the Ising model”, TMF, 30:1 (1977), 138–141; Theoret. and Math. Phys., 30:1 (1977), 88–90

Citation in format AMSBIB
\Bibitem{Bog77}
\by N.~M.~Bogolyubov
\paper Convergence of~Feynman diagram expansions in~the~Ising model
\jour TMF
\yr 1977
\vol 30
\issue 1
\pages 138--141
\mathnet{http://mi.mathnet.ru/tmf2762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=443761}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 1
\pages 88--90
\crossref{https://doi.org/10.1007/BF01029366}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2762
  • http://mi.mathnet.ru/eng/tmf/v30/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:74
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019